Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



The smallest graph of girth 5 and valency 4

Author: Neil Robertson
Journal: Bull. Amer. Math. Soc. 70 (1964), 824-825
MathSciNet review: 0167974
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. W. F. McGee, A minimal cubic graph of girth seven, Canad. Math. Bull. 3 (1960), 149-152. MR 124235
  • 2. R. R. Singleton, On minimal graphs of maximum even girth, Doctoral dissertation, Princeton University, Princeton, N. J., June 1962.
  • 3. W. T. Tutte, A family of cubical graphs, Proc. Cambridge Philos. Soc. 43 (1947), 459-474. MR 21678

Additional Information


American Mathematical Society